# SDR AALA201507219001

- Difficulty date: July 13, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 42,548 hours, 25,195 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5525000301500
- Part serial: CG5068
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK, RT ELEVATOR UPPER SURFACE HAD EVIDENCE OF WATER INGRESSION AT 3 LOCATIONS, IN AN AREA 24" TO 45.5" FROM THE INBD EDGE & 19.5" TO 25.5" FROM THE TE.  REPLACED RT ELEVATOR IAW TASK CARD 26L30027001.
